# SDR SWAA2024050974622

- Difficulty date: April 14, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 231UF UPPER SURFACE HAS FRAYED FIBERS<[01] RECEIVED NEW FLOOR PANEL 231UF; IT WILL BE INSTALLED ON TTG8Q00SQ2MT.;[02] VERIFIED STEP 1
